# SDR DHL2002705006

- Difficulty date: April 19, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, REPAIR CRACKS 2 EACH ON BS 870 BULKHEAD WL 200 AT RBL 45.  CUT OUT DAMAGED SECTION OF BULKHEAD, FABRICATED AND INSTALLED DOUBLER AND FILLERS IAW B-727 SRM 53-10-9 FIG 4.
